Show ratings & reviews for

3.3 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Shared reviews and ratings

farang | 65-74 | Male | On medication for less than 1 month | Patient
5/15/2011
Condition: Skin Infection due to Pseudomonas Aeruginosa Bacteria
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

from my dog scratching me, started with cellulitis. Have taken 2 gm Q 6 hours 21 days seems to be gone now.

Report this postFill 3Created with Sketch.
cme | 65-74 | Female | On medication for less than 1 month | Patient
7/21/2010
Condition: Bacterial Blood Infection caused by Pseudomonas Aeruginosa
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

I was hospitalized after collapsing from weakness. I was in & out of coma. I was told I was "very, very sick" with a "blood infection". I also had pneumonia, pseudomonas & other pulmonary difficulties. I was on Fortaz intravenous for almost a month. It caused gross edema that was feared to become elephantiasis. I weighed 74lbs when I left "rehabilitation". I did not have the strength to hold a pen to sign my name. It took 6 months for me to be able to walk carefully, a full year to carry a small bag of groceries. I lost almost 50% of my hair, my fingernails disintegrated, along with my teeth. I assume it saved my life because I was unable to stay awake before the drug regimen was completed & I had a white blood count of 75,000, which sounds unbelievable, but that is what I was told in the hospital. It's something I hope I never have to endure again. The after effects lasted a very long time. But, I assume it saved my life.

Report this postFill 3Created with Sketch.
islander1922 | 45-54 | Male | On medication for less than 1 month | Caregiver
1/24/2010
Condition: Urinary Tract Infection due to E. Coli Bacteria
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

My mother is 87 years old, bed ridden, and has a urinary tract infection caused by E-coli. She has been on Fortaz I.V. before and has had some problems with fever, rash, and pain in stomach. I have given her Benadryl for the rash, fever, and Tylenol for the pain.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More